# SDR 98ZZZX3582

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49771
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1079
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Handle
- Part number: C2CE481
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING DIFFERENT FUEL TANK, PANEL MOUNTED FUEL SELECTOR VALVE HANDLE-PIN WHICH HOLDS HANDLE TO SHAFT CAME OUT OF POSITION.  THIS WOULD NOT ALLOW TANK SELECTION TO BE MADE.  SUBMITTER SUGGESTED TO PREVENT RECURRENCE DURING PRE-FLIGHT AND ROUTINE INSPECTION, MOVE HANDLE, AND CHECK PIN FOR LOOSNESS AND PROPER OPERATION.
